Volume 18 Issue 2
Jun.  2012
Turn off MathJax
Article Contents
ZHANG Qing-lian, HOU Gui-ting, PAN Wen-qing, et al., 2012. NUMERICAL SIMULATION OF STRUCTURAL FRACTURES CONTROLLED BY PIQIANG STRIKE-SLIP FAULT. Journal of Geomechanics, 18 (2): 110-119.
Citation: ZHANG Qing-lian, HOU Gui-ting, PAN Wen-qing, et al., 2012. NUMERICAL SIMULATION OF STRUCTURAL FRACTURES CONTROLLED BY PIQIANG STRIKE-SLIP FAULT. Journal of Geomechanics, 18 (2): 110-119.

NUMERICAL SIMULATION OF STRUCTURAL FRACTURES CONTROLLED BY PIQIANG STRIKE-SLIP FAULT

More Information
  • Received: 2012-01-04
  • Published: 2012-06-28

Catalog

    Figures(7)  / Tables(2)

    Article Metrics

    Article views (168) PDF downloads(6) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return